Approximate solutions of fractional Zakharov-Kuznetsov equations by VIM

Research output: Contribution to journalArticle

28 Citations (Scopus)

Abstract

This paper presents the approximate analytical solution of a fractional Zakharov-Kuznetsov equation with the help of the powerful variational iteration method. The fractional derivatives are described in the Caputo sense. Several examples are given and the results are compared to exact solutions. The results show that the variational iteration method is very effective, convenient and simple to use.

Original languageEnglish
Pages (from-to)103-108
Number of pages6
JournalJournal of Computational and Applied Mathematics
Volume233
Issue number2
DOIs
Publication statusPublished - 15 Nov 2009

Fingerprint

Variational Iteration Method
Approximate Solution
Fractional
Derivatives
Fractional Derivative
Analytical Solution
Exact Solution

Keywords

  • Fractional calculus
  • Fractional Zakharov-Kuznetsov equation
  • Variational iteration method

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this

@article{3e1a0d8933b84e6ba250bcbc02aa44c2,
title = "Approximate solutions of fractional Zakharov-Kuznetsov equations by VIM",
abstract = "This paper presents the approximate analytical solution of a fractional Zakharov-Kuznetsov equation with the help of the powerful variational iteration method. The fractional derivatives are described in the Caputo sense. Several examples are given and the results are compared to exact solutions. The results show that the variational iteration method is very effective, convenient and simple to use.",
keywords = "Fractional calculus, Fractional Zakharov-Kuznetsov equation, Variational iteration method",
author = "{Yulita Molliq}, R. and {Md. Noorani}, {Mohd. Salmi} and Ishak Hashim and Ahmad, {Rokiah @ Rozita}",
year = "2009",
month = "11",
day = "15",
doi = "10.1016/j.cam.2009.03.010",
language = "English",
volume = "233",
pages = "103--108",
journal = "Journal of Computational and Applied Mathematics",
issn = "0377-0427",
publisher = "Elsevier",
number = "2",

}

TY - JOUR

T1 - Approximate solutions of fractional Zakharov-Kuznetsov equations by VIM

AU - Yulita Molliq, R.

AU - Md. Noorani, Mohd. Salmi

AU - Hashim, Ishak

AU - Ahmad, Rokiah @ Rozita

PY - 2009/11/15

Y1 - 2009/11/15

N2 - This paper presents the approximate analytical solution of a fractional Zakharov-Kuznetsov equation with the help of the powerful variational iteration method. The fractional derivatives are described in the Caputo sense. Several examples are given and the results are compared to exact solutions. The results show that the variational iteration method is very effective, convenient and simple to use.

AB - This paper presents the approximate analytical solution of a fractional Zakharov-Kuznetsov equation with the help of the powerful variational iteration method. The fractional derivatives are described in the Caputo sense. Several examples are given and the results are compared to exact solutions. The results show that the variational iteration method is very effective, convenient and simple to use.

KW - Fractional calculus

KW - Fractional Zakharov-Kuznetsov equation

KW - Variational iteration method

UR - http://www.scopus.com/inward/record.url?scp=69249205339&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=69249205339&partnerID=8YFLogxK

U2 - 10.1016/j.cam.2009.03.010

DO - 10.1016/j.cam.2009.03.010

M3 - Article

AN - SCOPUS:69249205339

VL - 233

SP - 103

EP - 108

JO - Journal of Computational and Applied Mathematics

JF - Journal of Computational and Applied Mathematics

SN - 0377-0427

IS - 2

ER -